2019
Том 71
№ 8

All Issues

Girik E. A.

Articles: 1
Article (Ukrainian)

On the existence of vector fields with a given set of singular points on a two-dimensional closed oriented manifold

Girik E. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 12. - pp. 1706–1709

We study the possibility of constructing locally gradient and arbitrary vector fields with a given set of singular points on a two-dimensional closed oriented manifold. The sum of the indices of the vector field at these points is equal to the Euler characteristic of the manifold.